# SDR GUUA02230601

- Difficulty date: February 23, 2006
- Submitted: February 24, 2006
- Operation: Air carrier
- Aircraft: N280AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120231
- System (JASC): 2150 · Cabin Cooling System
- Part: Odor
- Condition: Detected
- Location: A/C Packs
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT BURNED ODOR FROM AIR CONDITIONING CAUSED SMOKE ALARM IN TOILET TO SOUND.  RAN LEFT AND RIGHT PACKS WITH ENGINES RUNNING, COULD NOT DUPLICATE.
